Clomid too early...? Help!

Discussion in 'Long Term Trying To Conceive' started by Ruthie1, Apr 19, 2009.

  1. Ruthie1

    Ruthie1 Member

    Joined:
    Feb 9, 2009
    Messages:
    18
    Likes Received:
    0
    Hello,

    This cycle i started on my first round of clomid for 2 years. I am currently on cycle day 7 and my bleeding has got heavier over the last 2 days (passed clots etc - sorry TMI), and i am worried that I have taken the clomid too early and mistook bleeding for heavy spotting?

    I was bleeding red, but quite lightly and so assumed that it was :witch:, as i had brown spotting for about a week previously, i am really worried now that i have taken the drugs too early.

    Has anyone had this? Or can this be aside effect of clomid. I don't think I had this before but then it was so long ago i'm not sure i would remember.

    Any advice would be really welcome.

    Thanks

    Ruth

    x
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice